Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa and upset stomach/loose bowels

Posted by Adell on November 6, 1999, at 22:01:21

In reply to Re: Celexa and upset stomach/loose bowels, posted by jen on November 6, 1999, at 11:04:09

I've seen everybody's experiences thus far. Please, please, tell me this. Has anybody experienced ITCHING or HIVING? What about the dreaded, disgusting, never-ending,soaking SWEATS?
I am constantly looking to avoid these, and am searching for the "perfect AD." Is it really out there? Thanks. Adell




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Adell thread:4246